# SDR MALA965252

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 246006
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 3330 - ON CLIMB-OUT FROM LSE, ALL THREE RED INTRANSIT LIGHTS REMAINED ILLUMINATED AFTER GEAR RETRACTION.  AFTER AN EXTENDED PERIOD OF TIME, ALL GEARS SHOWED GREEN UP AND LOCKED.  MAINTENANCE REPLACED THE LANDING GEAR VALVE, P/N 24600-6.  ALL CHECKS SATISFACTORY.  (M)
